MAUDE Adverse Event Report: Edwards Lifesciences LLC Edwards INSPIRIS RESILIA Aortic Valve; HEART-VALVE, NON-ALLOGRAFT TISSUE

Edwards Lifesciences LLC Edwards INSPIRIS RESILIA Aortic Valve; HEART-VALVE, NON-ALLOGRAFT TISSUE
Model Number 11500A
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/15/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was learned through implant patient registry that a patient with a 25mm 11500a aortic valve was explanted after an implant duration of 5 months due to unknown reasons.The explanted valve was replaced with a 23mm 11060a valved conduit.Edwards lifesciences maintains an implant patient registry.This registry is a patient tracking mechanism for serialized edwards implantable devices (bioprosthetic heart valves and annuloplasty rings), rather than a true post-market surveillance registry.Through the registry, edwards is notified when these devices are implanted.In addition, patient and/or device status may be reported to the registry via the implantation data cards.The information is received from various sources (e.G.Surgeon, hospital, and patient family members) and is not received in the form of a conventional 'customer complaint'.The information reported may or may not be related to the edwards device.
 
Additional Manufacturer Narrative
H11: additional manufacturer narrative: the investigation is still in progress; therefore, a conclusion has yet to be established.A supplemental report will be submitted accordingly upon investigation completion.Edwards will continue to review and monitor all reported events.Trends are monitored on a monthly basis and if action is required, appropriate investigation will be performed.

Brand Name
Edwards INSPIRIS RESILIA Aortic Valve
Common Device Name
HEART-VALVE, NON-ALLOGRAFT TISSUE
Manufacturer (Section D)
Edwards Lifesciences LLC
one edwards way
irvine CA 92614
Manufacturer (Section G)
Edwards Lifesciences LLC
one edwards way
irvine CA 92614
Manufacturer Contact
jason reves
1 edwards way
mle fl2
irvine, CA 92614
+1(949)250-3859
MDR Report Key50853778
Report Number2015691-2026-18776
Device Sequence Number10026388
Product Code LWR
UDI-Device Identifier00690103194999
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P150048
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number11500A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2026
Initial Report FDA Received Date09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/15/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention; Life Threatening;
Patient Age72 YR
Patient SexMale